# SDR CALA2017092203282

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 108,694 hours, 12,725 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR, RT SIDE BATTERY TEST LIGHT INOPERATIVE.   REPLACED THE BATTERY PACK AND BASE. OPS CHECKED GOOD IAW 52-23-14-401.
